# SDR AALA20151021010

- Difficulty date: October 21, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- Aircraft time: 76,718 hours, 40,313 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Part number: CDK2345
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR CRACKED STOP PAD BRACKET AT AFT SIDE 2ND FROM TOP OF CARGO DOOR.  INSTALLED NEW STOP PAD FITTING, PN CDK2345.
